And your doctor is no longer here…

Hello, I would like to place you on a medication with side effects that include the following:

Anorexia, depression, metabolic acidosis (ph imbalance of the blood that can result in blindness, kidney failure, coma and death if left unchecked), and suicidal thoughts. Would that be all right with you? Excellent.

By the way, I will only respond immediately to concerns about any side effects you may experience while taking this medication during the first two weeks you are on it, after that my rapid pit bull of a receptionist will do everything in her power to hang up on you as quickly as possible each and every time you call. Got that?

Fantastic.

Advertisements

One thought on “And your doctor is no longer here…”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s